Infinite-Dimensionality in Quantum Foundations: W*-algebras as Presheaves over Matrix Algebras

Mathys Rennela, Sam Staton, Robert Furber

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, W*-algebras are presented as canonical colimits of diagrams of matrix algebras and completely positive maps. In other words, matrix algebras are dense in W*-algebras.
Original languageEnglish
Title of host publication Proceedings 13th International Conference on Quantum Physics and Logic (QPL 2016)
EditorsRoss Duncan, Chris Heunen
PublisherOpen Publishing Association
Pages161-173
Number of pages13
DOIs
Publication statusPublished - 1 Jan 2017
Event13th International Conference on Quantum Physics and Logic - Glasgow, United Kingdom
Duration: 6 Jun 201610 Jun 2016
http://qpl2016.cis.strath.ac.uk/

Publication series

NameElectronic Proceedings in Theoretical Computer Science
PublisherOpen Publishing Association
Volume236
ISSN (Electronic)2075-2180

Conference

Conference13th International Conference on Quantum Physics and Logic
Abbreviated titleQPL 2016
CountryUnited Kingdom
CityGlasgow
Period6/06/1610/06/16
Internet address

Fingerprint

Dive into the research topics of 'Infinite-Dimensionality in Quantum Foundations: W*-algebras as Presheaves over Matrix Algebras'. Together they form a unique fingerprint.

Cite this